# SDR UALA2013072405210

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,335 hours, 17,099 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CARGO DOOR OPENING AT FWD TOP HAS A CRACKED DOOR STOP SUPPORT.  REMOVED CRACKED DOOR STOP SUPPORT AND REPLACED WITH A SERVICEABLE DOOR STOP SUPPORT.  CARGO DOOR CHECKED FOR ADJUSTMENT.  CHECKED GOOD FOR GAP LIMITS IAW AMM 52-34-00, PAGE 512,STEP 4 A, B AND C. ALSO REF SRM 51-40-02.
